CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
charmeze Views: 51,772
Published: 12 years ago
 
This is a reply to # 71,269

Re: Mirena IUD Side Effects


hi my name is charmaine
i have had the merina for about 3 yrs now and i just found this page today and it turns out yeah im not crazy lol but after reviewing your mesg the exzact thing happened to me i gain major weight now i am going to have it removed asap but i was woundering if you could tell me if you lost the weight and how long did it take me and you pritty much gained the same amout and i just want to be back to my normal self so could you please let me know thanxz charmaine
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.656 sec, (1)